Recently My father in law died , my wife was laid off work & I had increased stressors at work. My anxiety started to come back & take over. My doctor upped the Lexipro to 20mg it seemed to make things worse. My Dr switched to Zoloft a week ago first 50mg now upping to 100mg. She also started me on 50mgsTrazadone to sleep. Well the other day I almost felt normal I was happy but then as the day went on yesterday I got shaky and the anxiety spiked. I almost feel worse now than before. The other thing is i always feel cold & shake is this a side affect. As for the Tazodone , it makes me drossy & may make me fall asleep but not very long, I feel like I am going out of my mind. I just want these feelings to go away.
14 Nov 2010
In my medical opinion, i would talk to your physician about switching to an "S.N.R.I" such as cymbalta and take a low dose dopamine inhibitor like wellbutrin at night. and discontinue trazadone. but as far as your anxiety goes,at this stage in your life, no anti-deppressent is going to help with that kind of high anxiety . i suggest also requesting valium for the time being. (i am a med student and do know what i'm talking about but, as always do not change anything without consulting your physician. These are just my suggestions)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... says it takes 5 days to get in the blood stream I think it's making me a little out of it. Taking 10mg Lexapro what should I expect?
2 answers • 17 May 2010
... I took zoloft years ago, switched to lexapro for perhaps 9 years, then off lex and now back it at 20 mg due to anxiety which was followed by ...
1 answer • 22 Feb 2013
... depression , panic, anxiety, crying heaps etc . Go advised me to switch back so I did , 5 days ago . I still feel awful . Anyone done this and ...
4 answers • 12 Jun 2013
... feedback. I am suffering from a dark depression, due to both mid life crisis plus lack of purpose in career etc. I was originally put on Lexapro ...
3 answers • 27 Jul 2013